ହୋମ / କାର୍ଯ଼କ୍ରମ / ଓଡିଶା ଷ୍ଟାଟଅପ ଶିଖର ସମ୍ମେଳନ ୨୦୧୭
ସେଆର କରନ୍ତୁ

ଓଡିଶା ଷ୍ଟାଟଅପ ଶିଖର ସମ୍ମେଳନ ୨୦୧୭

ଓଡିଶା ଷ୍ଟାଟଅପ ସମିଟ ୨୦୧୭

Event details

When

Jan 12, 2017 10:00 AM to
Jan 13, 2017 05:00 PM

Where

Trident Academy Of Technology (TAT) , Bhubaneswar, India

Odisha Startup Summit 2017 Agenda
DAY 1 (12-Jan-2017)
10.00 AM - Inauguration(45 min) -> 11.00 AM - Panel Discussion(1 hr) -> 12.00 AM - Tell My Story(1 hr) -> 1.00 PM - 2.00 PM - LUNCH
-> 2.00 PM - Panel Discussion(1.5 hr) -> 3.30 PM - 5.00 PM - Legal
DAY 2 (13-Jan-2017)

10.00 AM - Speaker (1.5 hr) -> 11.45 AM - Panel (1.5 hr) -> 1.00 PM - 2.00 PM - LUNCH
-> 2.00 PM - Speaker (1.5 hr) -> Facilitation & Valedictory (1.5 hr)

[Note : No registration Fees for startups/entrepreneurs, Complement lunch/tea/snacks for Both the days.]

@Sanjay - 9090858532
@Lingaraj - 9861134434
@Sakyasingha - 7752015888

Back to top